# SDR DALA2020090402981

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 9,890 hours, 4,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L WILL NOT ARMK. HANDLE NOT FLUSH AND ECAM DOOR PAGE SHOWN. CORRECTIVE ACTION: REMOVED STRAP FROM DOOR LATCH, OPS CHECK GOOD.
